MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX

COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX
Model Number DMOP33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Drug Resistant Bacterial Infection (4553); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Limited information was provided.Clinical data collection site reported the patient underwent surgery for a right parieto-occipital craniotomy.Duramatrix onlay plus (dmop) was used during surgery (surgery date not provided).Patient developed perforated diverticulitis 4 days following the initial surgery, resulting in the need for sigmoid colectomy and ostomy creation.The perforated diverticulitis may have contributed "to odd presentation of delayed and deep wound infection with mrsa" at 7 weeks post op.Also at 7 weeks postop, patient required wound washout including craniectomy and dmop removal for superficial and deep would infection.The patient also received gamma knife radiation one month postop.No further event information or information related to patient status or patient outcome was provided.
 
Additional Manufacturer Narrative
Additional quality control testing of samples is pending.
 
Additional Manufacturer Narrative
Additional quality control testing of reserve product showed the product met acceptable sterility and ph criteria.

Brand Name
DURAMATRIX ONLAY PLUS
Common Device Name
COLLAGEN DURAL REGENERATION MATRIX
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key17683330
Report Number2249852-2023-00016
Device Sequence Number6351117
Product Code GXQ
UDI-Device Identifier00813954021294
UDI-Public(01)00813954021294(10)240731(17)2107141022
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K150825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/31/2024
Device Model NumberDMOP33
Device Catalogue NumberDMOP33
Device Lot Number2107141022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown